# SDR AALA201905229001

- Difficulty date: May 19, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 63,802 hours, 27,849 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: 1009
- Condition: Odor
- Location: Apu Bay
- Part time: 50,209 hours, 22,312 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLT ATTENDANT REPORTED "WAXY SMELL" ON DECENT FROM ABOUT 10,000 UNTIL CABIN DOOR WAS OPENED AT GATE. MAINTENANCE CONFIRMED THE SOURCE WAS FROM THE APU. FOUND THE INLET OF THE APU TO BE VERY DIRTY, WASHED THE EXTERIOR OF THE APU AND RAN IT AGAIN, NO EXTERNAL LEAKS NOTED. MAINTENANCE RAN ENGINES FOR APPROX. 1 HOUR WITH NO SMELL IN A/C (APU SELECTED OFF). ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW CARD 26L31049005 AND ACCOMPLISHED CARD 26L00021002 AND 26L00021004.***(CLOSED)
